# SDR YV3R2019012200016

- Difficulty date: January 30, 2019
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: B-70X
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14163
- Aircraft time: 12 hours
- Engine: Lyc IO540AE1A5
- Engine time: 12 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cover
- Part number: D2782
- Part serial: 4586
- Condition: Malfunctioned
- Part time: 12 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED, WHEN GOVERNOR SPEED IS ABOVE 80% IN RUN UP PROCESS, GOVERNOR LIGHT IS OFF, AND INOPERATIVE.
